# SDR P5CA2020021900054

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Module
- Part number: 8044012005
- Part serial: 2012070011
- Condition: Not Reported
- Location: Air Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FAULTY AIR SUPPLY BITE MODULE.( IAW AMM 36-23-01-004-001, 36-23-01-404-005 REV. 129 REPLACED THE AIR SUPPLY BITE MODULE. IAW AMM 36-23-00-715-001 REV. 129 PERFORMED THE AIR SUPPLY CONTROL SYSTEM BITE TEST. THE RESULT WAS SATISFACTORY. )
